# SDR DL72L992507

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65312813
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HEAVY WEIGHT HUSH-KIT MOD, FOUND NR 2 ENG AFT MOUNT SUPPORT LT CHORD ANGLE CORRODED BEYOND MFG SPECS.  REPLACED LT CHORD ANGLE WITH ONE OF NEW MFG.
